Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online
Ask a Urologist   »  

Having urinary tract infection. Experiencing pain during urination and urine sensation. Prescribed with oflox and sumo. How to avoid this in future?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8344 Questions
My wife had a urinary tract infection and used to get pain during urination and urine sensation. Attached are the urine routine and culture reports (test done prior to medicines).

She was prescribed oflox and sumo apart from chitralka and cranberry juice.
She is now feeling good.

Can we safely assume its cured? Should we do anything else?
What precautions can be done to avoid in future?
Posted Tue, 13 Aug 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 14 hours later
Thanks for your query. Based on the facts and report of routine urine and urine culture that that you have posted is suggestive of severe symptoms have resolved completely you need not worry at all and no further investigations are to be done.

Please take prophylactic antibiotic like Ciprofloxacin twice daily for 2 weeks .

UTI is very common in female so please Ensure to drink more water to keep your alkaline.

I think this will help to prevent recurring UTI again.

Thanks and Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor